# SDR IPXA2021090473549

- Difficulty date: August 17, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: NLC67392
- Part serial: 48541
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT I/B ELEVATOR I/B L/E RIB UPPER FLANGE AT XE= 125.8 IS CRACKED.REPAIRED CRACKED RT I/B ELEVATOR I/B L/E RIB UPPER FLANGE AT XE= 125.8 IAW VT-SAA EA 011-5520-01-A9301 REV. IR AND UPS EO MD11-5520-81471-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 08/30/2021 (MAJOR)
